# SDR REXA2024102500998

- Difficulty date: September 30, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180753
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5 BETWEEN FS 320.163 AND FS 335.963 IS CORRODED. RECEIVED AND COMPLIED WITH MHIRJ EO CL-600-2C10-52-L07600 ON PAX DOOR INTERCOSTAL DD5 BETWEEN FS 320.163 AND FS 335.963.
